Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikewilliams1

what to do if my face gets really dry from differin (which i use at night)

Recommended Posts

I know how bad it might get. I use to have skin peel off my face in the morning after differin. I used a moisturizer during the day, but I didn't use it at night becuase it would just get messy using moisturizer, differin and other creams all together.

So try a moisturizer see how it goes.

Share this post


Link to post
Share on other sites

Using a moisturizer over the differin will make it less effective, so if you have to do this, wait at least 30 min before applying moist over the differin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×